# SDR UIEA200500036

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B8094938
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NR 3 PYLON, THE BULKHEAD UPPER LEFT AND RIGHT SIDE FORWARD CHORD ANGLES WERE FOUND CRACKED.  STOP DRILLED THE CRACK PER 747 SRM 51-10-01.  NDT INSPECTED THE REPAIR AREA, INCLUDING HFEC INSPECTION OF ALL TRIMMED FLANGE EDGES AND STOP DRILLED HOLES TO ENSURE CRACK REMOVEAL OR CONTAINMENT.  INSTALLED ALUMINUM ANGLES COMMON TO THE UPPER FORWARD AND AFT LT AND RT CHORDS.  DETAIL VISUALLY INSPECT THE AFFECTED CHORD AREA FOR CRACKS, CORROSION AND/OR LOOSE FASTENERS EVERY C-CHECK OR 18 MONTHS, WHICHEVER COMES FIRST.  ATLAS AIR EO 4754A130 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
